# SDR SWIA201024414

- Difficulty date: June 2, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 10,713 hours, 7,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY CEILING FLOODLIGHT INOP.  (SVC CHECK)  RE-SECURED CONNECTOR.
